# SDR UIEA2019101765736

- Difficulty date: October 15, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,105 hours, 20,095 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC022010
- Condition: Not Reported
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SLIDING WINDOW HEAT INOPERATIVE.    ACCOMPLISHED M PROCEDURE PER DDG.  REMOVED AND REPLACED R2 WINDSHIELD CONNECTOR J8 IAW SWPM 20-30-12. OPS CHECKED GOOD.
